# SDR VTZA96288

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 3442 · Weather Radar System
- Part: R/T Unit
- Part number: 6227337001
- Condition: Failed
- Location: Radar
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6405 - IAD-HPN - DURING CLIMB, RETURNED TO IAD DUE TO WX RADAR FAILED IN FLIGHT.  AIRCRAFT RETURNED TO GATE AT IAS WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED RADAR R/T.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
